Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2015, Article ID 479480, 11 pages
http://dx.doi.org/10.1155/2015/479480
Research Article

Existence of Center for Planar Differential Systems with Impulsive Perturbations

Department of Mathematics, Chuxiong Normal University, Chuxiong, Yunnan 675000, China

Received 4 March 2015; Accepted 4 April 2015

Academic Editor: Ming Mei

Copyright © 2015 Dengguo Xu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. Lakshmikantham, D. D. Bainov, and P. S. Simeonov, Theory of Impulsive Differential Equations, vol. 6 of Series in Modern Applied Mathematics, World Scientific Publishing, Singapore, 1989. View at Publisher · View at Google Scholar · View at MathSciNet
  2. D. D. Bainov and P. S. Simeonov, Stability Theory of Differential Equations with Impulse Effects: Theory and Applications, Ellis Horwood, Chichester, UK, 1989.
  3. S. G. Pandit and S. G. Deo, Differential Systems Involving Impulses, Springer, New York, NY, USA, 1982. View at MathSciNet
  4. V. D. Milman and A. D. Myshkis, “On the stability of motion in the presence of impulses,” Siberian Mathematical Journal, vol. 1, no. 2, pp. 233–237, 1960. View at Google Scholar · View at MathSciNet
  5. J. Q. Lu, D. W. Ho, and J. D. Cao, “A unified synchronization criterion for impulsive dynamical networks,” Automatica, vol. 46, no. 7, pp. 1215–1221, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. X. N. Liu and L. S. Chen, “Complex dynamics of holling type {II} lotka-volterra predator-prey system with impulsive perturbations on the predator,” Chaos, Solitons and Fractals, vol. 16, no. 2, pp. 311–320, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. G. Sansone and R. Conti, Non-linear Differential Equations, Pergamon Press, New York, NY, USA, 1964. View at MathSciNet
  8. L. Perko, Differential Equations and Dynamical Systems, Springer, New York, NY, USA, 2000.
  9. H. Poincaré, “Mémoire sur les courbes définies par une équation différentielle (II),” Journal de Mathématiques Pures et Appliquées, vol. 8, pp. 251–296, 1882. View at Google Scholar
  10. M. A. Liapunov, Problème Général de la Stabilité du Mouvement, Princeton University Press, Princeton, NJ, USA, 1947. View at MathSciNet
  11. I. Bendixson, “Sur les courbes définies par des équations différentielles,” Acta Mathematica, vol. 24, no. 1, pp. 1–88, 1901. View at Publisher · View at Google Scholar · View at Scopus
  12. M. Frommer, “Die integralkurven einer gewöhnlichen differentialgleichung erster ordnung in der umgebung rationaler unbestimmtheitsstellen,” Mathematische Annalen, vol. 99, no. 1, pp. 222–272, 1928. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. D. M. Wang, “A class of cubic differential system with 6-tuple focus,” Journal of Differential Equations, vol. 87, no. 2, pp. 305–315, 1990. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. L. S. Chen, Z. Y. Lu, and D. M. Wang, “A class of cubic systems with two centers or two foci,” Journal of Mathematical Analysis and Applications, vol. 242, no. 2, pp. 154–163, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. Y. R. Liu and J. B. Li, “Bifurcations of limit cycles and center problem for a class of cubic nilpotent system,” International Journal of Bifurcation and Chaos, vol. 20, no. 8, pp. 2579–2584, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. A. P. Sadovskii and T. V. Shcheglova, “Center conditions for a polynomial differential system,” Differential Equations, vol. 49, no. 2, pp. 151–165, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  17. H. Giacomini, J. Giné, and J. Llibre, “The problem of distinguishing between a center and a focus for nilpotent and degenerate analytic systems,” Journal of Differential Equations, vol. 227, no. 2, pp. 406–426, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. A. Gasull, J. Llibre, V. Mañosas, and F. Mañosas, “The focus-centre problem for a type of degenerate system,” Nonlinearity, vol. 13, no. 3, pp. 699–729, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. A. Gasull and J. Torregrosa, “Center-focus problem for discontinuous planar differential equations,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 13, no. 7, pp. 1755–1765, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  20. L. Wang, L. Chen, and J. J. Nieto, “The dynamics of an epidemic model for pest control with impulsive effect,” Nonlinear Analysis: Real World Applications, vol. 11, no. 3, pp. 1374–1386, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. L. N. Qian, Q. S. Lu, Q. G. Meng, and Z. S. Feng, “Dynamical behaviors of a prey-predator system with impulsive control,” Journal of Mathematical Analysis and Applications, vol. 363, no. 1, pp. 345–356, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. G.-R. Jiang and Q.-G. Yang, “Periodic solutions and flip bifurcation in a linear impulsive system,” Chinese Physics B, vol. 17, no. 11, pp. 4114–4122, 2008. View at Publisher · View at Google Scholar · View at Scopus
  23. M. U. Akhmet, “Perturbations and Hopf bifurcation of the planar discontinuous dynamical system,” Nonlinear Analysis: Theory, Methods & Applications, vol. 60, no. 1, pp. 163–178, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  24. M. U. Akhmet and M. Turan, “Bifurcation of three-dimensional discontinuous cycles,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 12, pp. e2090–e2102, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  25. F. Dumortier, “Singularities of vector fields on the plane,” Journal of Differential Equations, vol. 23, no. 1, pp. 53–106, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  26. A. D. Bruno, Local Methods in Nonlinear Differential Equations, Springer, Berlin, Germany, 1989.